# SDR SWAA043460

- Difficulty date: November 29, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 14,610 hours, 8,243 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 65C27093
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT AND WIRING LOOSE.  SECURED LIGHT AND WIRING PER MM.
